# SDR CALA2022111603138

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 73,593 hours, 31,481 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010201200
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE - Y ENG PUMP LO PR MESSAGE INOP - HYD UPON ARRIVAL TO FLT DECK, FOUND YELLOW HYD QTY AT ZERO. R&R #2 ENGINE HYDRAULIC LINE PART #D2901010201200 , REF IPC IDENTIFIED HYDRAULIC FLUID BENEATH #2 ENGINE. FOUND HYD PIPE 29-13-06-02L ITEM #260. FWD CLAMP FIG "D" PART # NSA935813-02 ABOVE #2 ENGINE LEAKING - P/N D2901010201200 IPC 29-13-06-02L ITEM #110 BROKEN REQUIRES REPLACEMENT. LINE WILL REQUIRE LEAK ITEM 260. CHECK. ADD EMP:U139080,U225646 AMM 12-12-00. REQUIRE LEAK AND OPS CHECK PARTS USED: 18-2913-3-0006,QTY :1  31-2914-9-9003,QTY :1  1939018,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1939018  SN OFF 0768 IPC REFERENCE # 29-11-51-01/-10 FWD CLAMP FIG "D" PART # NSA935813-02 ITEM #110 INSTALLED AS PER CHECKED HP AND LP FILTER FOR DPI EXTENSION AND PARTICLES, FOUND AS PER IPC 29-13--06-02L.LINE REQUIRES LEAK CHECK PARTS USED: NO PARTICLES AND DPI WAS NOT EXTENDED. R/R HP AND LP FILTERS REF 40-0597-3-0315,QTY :1 LOG PAGE 3088077. ALSO R/R ENGINE PUMP IAW AMM 29-11-51-000-010-A/ 29-11-51-400-010-A, SERVICED HYD SYSTEM IAW RAN # 2 ENGINE AND PERFORMED LEAK CHECK OF HYD PUMP, CASE DRAIN AND LINE IN PYLON. NO LEAKS NOTED
